Show simple item record

contributor authorZ. Mousavien
contributor authorF. Mirzapouren
contributor authorمحمد صال مصلحیانen
contributor authorMohammad Sal Moslehianfa
date accessioned2020-06-06T13:29:29Z
date available2020-06-06T13:29:29Z
date issued2016
identifier urihttp://libsearch.um.ac.ir:80/fum/handle/fum/3357070?show=full
description abstractWe investigate positive definite solutions of nonlinear matrix equations $X-f(\\Phi(X))=Q$ and $X-\\sum_{i=1}^{m}f(\\Phi_i(X))=Q$, where $Q$ is a positive definite matrix, $\\Phi$ and $\\Phi_i ~~(1\\leq i\\leq m)$ are positive linear maps on $\\mathbb{M}_n(\\mathbb{C})$ and $f$ is a nonnegative matrix monotone or matrix anti-monotone function on $[0,\\infty)$. In this article, using appropriate inequalities and some fixed point results, we prove the existence of unique positive definite solutions for the mentioned above equations.en
languageEnglish
titlePositive definite solutions of certain nonlinear matrix equationsen
typeJournal Paper
contenttypeExternal Fulltext
subject keywordsNonlinear matrix equationen
subject keywordsmatrix monotoneen
subject keywordspositive definite solutionen
subject keywordspositive linear mapen
journal titleOperators and Matricesen
journal titleOperators and Matricesfa
pages113-126
journal volume10
journal issue1
identifier linkhttps://profdoc.um.ac.ir/paper-abstract-1056537.html
identifier articleid1056537


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record